AMS eContent Search Results
Matches for: msc=(42A15) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Carlos Cabrelli and Diana Carbajal. Riesz bases of exponentials on unbounded multi-tiles. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wenchang Chu. Partial fraction decompositions and trigonometric sum identities. Proc. Amer. Math. Soc. 136 (2008) 229-237. MR 2350408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society